MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ITREVIA 7 HF-T QP DF4 IS4; CRT-D

BIOTRONIK SE & CO. KG ITREVIA 7 HF-T QP DF4 IS4; CRT-D
Model Number 401662
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
This icd was replaced during an rv lead revision because the set screw was not securing firmly.A new crtd was implanted.
 
Additional Manufacturer Narrative
Upon receipt, the icd was interrogated, revealing the battery status mos2.The icd was implanted for about 55 months and 26 charging cycles were recorded to the device memory.The memory content of the device was inspected.During the analysis of the available iegms noise was observed in the right ventricular channel, leading to two charging cycles that resulted in one shock delivery.However, there was no indication of a device malfunction.The header of the icd was visually inspected, revealing no anomalies.The set screws could be easily screwed in and out, there was no foreign material inside the header bores.The set screws showed screw marks on the bottom side indicating that they were tightened during the implantation.There was no indication of a material or manufacturing problem.In conclusion, the device was fully functional.There was no indication of a device malfunction.

Brand Name
ITREVIA 7 HF-T QP DF4 IS4
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key11060038
Report Number1028232-2020-05642
Device Sequence Number1046387
Product Code NIK
UDI-Device Identifier04035479138769
UDI-Public04035479138769
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2017
Device Model Number401662
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2020
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2020
Supplement Date Received by Manufacturer12/06/2021
Initial Report FDA Received Date12/22/2020
Supplement Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale